# SDR HEEA080319

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Aircraft time: 9,314 hours
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Gps
- Part number: 8143802240D
- Part serial: 9036168
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL DATA UNREADABLE DUE TO DISTORTED FACEPLATE ON GPS. REPLACED WITH SERVICEABLE PART.
